# SDR ASAA2024122854878

- Difficulty date: December 28, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,025 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION AT STA 1088 AND STR 16R. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANEL 148A3321 AT STA 1088 BET STGR 16R-18R IAW EA800EA-28030 REV00. SRXR430X.
